1 doctor weighed in:

I took a laxative/ bisacodyl 5mg and now a have diarrhea that won't stop and i had mucus in my stoop is that normal ?

1 doctor weighed in
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Bisacodyl

Bisacodyl stimulates enteric nerves to cause colonic mass movements.
It is also a contact laxative, increasing salt and liquid secretion. This dose should not have produced continuous diarrhea with mucous. Why does a normal 24 yo woman need laxatives, and what else may be going on? See a GI doctor if this does not clear up in next day or so.

In brief: Bisacodyl

Bisacodyl stimulates enteric nerves to cause colonic mass movements.
It is also a contact laxative, increasing salt and liquid secretion. This dose should not have produced continuous diarrhea with mucous. Why does a normal 24 yo woman need laxatives, and what else may be going on? See a GI doctor if this does not clear up in next day or so.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
392K people helped
Continue
111,000 doctors available
Read more answers from doctors